Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on minimal prime ideals


Author: D. D. Anderson
Journal: Proc. Amer. Math. Soc. 122 (1994), 13-14
MSC: Primary 13A15
MathSciNet review: 1191864
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let R be a commutative ring and I an ideal of R. We show that if all the prime ideals minimal over I are finitely generated, then there are only finitely many prime ideals minimal over I.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13A15

Retrieve articles in all journals with MSC: 13A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1191864-2
PII: S 0002-9939(1994)1191864-2
Article copyright: © Copyright 1994 American Mathematical Society